1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
The Pathway to Prevention (P2P) for ME/CFS: A Dangerous Process
Gabby Klein gives an overview of the P2P process, shedding light on the pitfalls with advice as to what we can do in protest ...
Discuss the article on the Forums.

week 3 dose 3 GcMAF

Discussion in 'GcMAF' started by suzanne, Jul 5, 2012.

  1. suzanne

    suzanne Senior Member

    Messages:
    178
    Likes:
    45
    Hi all,
    I just thought it might be useful to post an update from time time about what is happening on the GcMAF. I have done 3 injections now, at a dose of 20 nannograms (thanks Sushi for advising me on dosing). I take the product from GcMAF eu. I have noticed that the first dose was the worst- I had a feeling for a few days like I had been hit by a truck - that terrible fatigue that just flattens you just like when you have the flu. Each time that has got a lilttle less. I also notice that most of my symptoms have spiked up to 4 days after the gcMAF and then kinda plataued at their normal level- for me I have noticed increased muscle pain, head pain, and itchy skin. there have been a few nitghts where my sleep has been really bad ( not getting to sleep) but that is normally a problem- so a bit hard to tell.

    I have started a part time job in the last 3 months and was hoping that i will be able to stick with that- so far so good. I have had sometimes hous at a time, of feeling like I want to vomit ( like a BAD hangover) and my skin really wil itch- sometimes I get a pressure feeling build in my head- and then a few hours down the track I am ok again- not well- but ok to function.

    I am just going to stick with this for 6 months and see how I go. If I start to feel like I am tolerating this better than I am at the moment, I will keep the dose the same and go to injections every 5 days.

    Meanwhile my dr has sent off for my nagalese level- but I dont know the results yet.
    I did get my 1-25 D results and they were too high - off the reference rangge. I am guessing this is relevant to this illness, but I am not sure exactly how. Someone may want to chip in here.

    I continue to read this site for clues about how to progress. many thanks

    BTW - I have read hat someone on this site was in touch with Saisai mirai (sp?). My dr suggested that I get in touch with them- which I have done. I realise that there may be an issue with dosing their GcMAF as they are not absolute about the nannograms- I have had this explained by them in an wmail if anyone is interested.
    Does anyone here take their GcMAF_ I would be interested to know how you did on the dosing?
    They have advised me that their processiing for GcMAF is very different to the GcMAF eu- which they say is a more synthetic processing (my words- so please forgive if not technically spot on here)

    regards, Suzanne

    Suzanne
     
  2. Sushi

    Sushi Moderator and Senior Member Albuquerque

    Messages:
    7,265
    Likes:
    6,322
    Albuquerque
    Hi Suzanne,

    How high were your Vit D 1,25 results? And was this test done before GcMAF or after you had started injecting? Often GcMAF will normalize Vit D values.

    This is something to watch as a significant rise in this form of Vit D can mean that your calcium is going too high--which is potentially dangerous. I'd be cautious about going to 5 day dosing unless your Vit D 1,25 normalizes. I was told to check it twice a month for the first month and then monthly thereafter.

    Best wishes,
    Sushi
     
  3. alexa

    alexa

    Messages:
    57
    Likes:
    24
    I am now on my 5 GcMAF injection, also 20 ml , once a week, i had to take a break since i was going to croatia to travel around and i was not sure if i could find a freezer for the whole time,
    i have not really noticed any results, some days i have been feeling a lot worse, but i have also had really good days ( that i use to do way too many things...maybe resulting in my awful days...)

    i am so confused what it is supposed to be doing, i got it from kenny de meirler and am simply following his advice...

    i have had some very bad headaches, but i have had that before as well

    it is hard for me to know what is doing what since i started taking 4ME at the same time ( a cheaper form of nexavir?)
     
  4. suzanne

    suzanne Senior Member

    Messages:
    178
    Likes:
    45
     
  5. Sushi

    Sushi Moderator and Senior Member Albuquerque

    Messages:
    7,265
    Likes:
    6,322
    Albuquerque
    Hi Suzanne,

    I think it is usually true that if GcMAF is going to help you, you see some small signs in the first couple of months, but we all seem to respond differently and I don't think there is any real time line. And, some respond in the first months with some days feeling worse (often coinciding with the peak of macrophages each week), and some days feeling better.

    It is a slow process though--and that can be a bit hard to live with!

    Best,
    Sushi
     
  6. suzanne

    suzanne Senior Member

    Messages:
    178
    Likes:
    45
    Hi guys
    Dose 4 semed to hve tipped me over the edge. I took another 0.05 ml (approx 20 nannograms) of teh GcMAF.eu on week 4 and by day 5 I seemed to trigger into a cycle of daily rolling migraines, intense back pain, and intense body itch. over the weeks prior to me triggering this response, i had worse symptoms days 1 to 4 ( peaking at day 4) and then would have a few days where i felt better.
    I waited 11 days and then gave myself a slightly less dose- about 16 nannograms. Today is day 2 after my 5 th injection and I have bad body aches and chronic migraine that will not stop.
    i was previously on benicar or olmetec but stopped this medication a number of days ago as i just wonder whetehr it is activating my immune system too much ( in addition to the gcMAF)- I realise it is meant to have an anti inflammatory effect, but it may also be activating my immune system- and together with the gcMAF it may be complicating my situation.

    I am guessing that i had inflammation issues before I took gcMAF and if the immune system has kicked in at week 4- it may be that the inflammation is also kicked in?

    Any one else experience this at wekk 4-5? I am going to try to get some butterbur s this may help inflammation and migraines ( but may take 1-2 months to really activate).

    meanwhile, i realise that i may need to stop and stabilis and then start again at a lower dse?

    Any views on all this?

    cheers
    Suzanne
     
  7. Sushi

    Sushi Moderator and Senior Member Albuquerque

    Messages:
    7,265
    Likes:
    6,322
    Albuquerque
    Hi Suzanne,

    I sent you a Private Message. I'd say these reactions are "too strong." Maybe we could chat back and forth about it?

    Best wishes,
    Sushi
     

See more popular forum discussions.

Share This Page